# SDR A6WA201240785

- Difficulty date: August 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT HAS CORROSION AROUND NUTPLATE HOLES FROM FS 589.00-621.00.  BLENDED OUT CORROSION IN SOME AREAS AND PERFORMED CUTOUT AND REPAIR IN ONE AREA IAW SRM 53-00-43 AND REO 601R-53-00-005, REV B.
